Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Steenbrink, Joseph H. M.

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:77
Abstract pages:464
Full texts:52
References:110
E-mail:

http://www.mathnet.ru/eng/person37598
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/166630

Publications in Math-Net.Ru
2009
1. M. I. Grooten, J. H. M. Steenbrink, “Quartic Double Solids with Ordinary Singularities”, Trudy Mat. Inst. Steklova, 267 (2009),  110–118  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 104–112  isi  scopus
2003
2. C. A. M. Peters, J. H. M. Steenbrink, “Degeneration of the Leray spectral sequence for certain geometric quotients”, Mosc. Math. J., 3:3 (2003),  1085–1095  mathnet  mathscinet  zmath  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021